Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I have semen discharge with urine

hi i have problam of seminal discharge with urine and by this i am not able to maintain eraction for long time can a urologist solve this problam.......
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Welcome to HealthcareMagic..

this type of problem is known as spermetorrhoea...u need a proper consultation and proper guidance so that in future u enjoy ur sexual power unless u always being aregular customer of different sexologist...first improve ur digestive system and after that go some strength medicine so that ur problem must be completely cured..

Dr.Bhagwan dass
Answered: Thu, 3 Mar 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
welcome to health care magic forum,
it is basically a sexual problem but not a serious one, take Homeopathic treatment for this problem show to your local Homeopathic physician or you can mail us at or visit us at
eat food rich in Zinc and selenium.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor